• Welcome to Crohn's Forum, a support group for people with all forms of IBD. While this community is not a substitute for doctor's advice and we cannot treat or diagnose, we find being able to communicate with others who have IBD is invaluable as we navigate our struggles and celebrate our successes. We invite you to join us.

Recent content by michelle_dani

  1. michelle_dani

    Remicade caused Drug-Induced Lupus?

    Hello, I was wondering if anyone else has been on Remicade that caused Drug-Induced Lupus? I've had issues now for 3 months, barely can walk cause of swelling/pain in ankles and feet. All my toes are swollen and have been for months as well. Horrible joint pain basically everywhere and also...
  2. michelle_dani

    Switching from Remicade to Stelara

    So I was on Remicade for almost 5 years with honestly no issues at all until I went to study abroad in Ireland just a few months ago and took a biosimilar instead which a month later triggered drug-induced lupus. I'm still having major issues and getting worse, but my Gastro docs switched me to...
  3. michelle_dani

    Remicade worries

    Hi there! I've been on Remicade for 3 years now with no flares ever once during my time, but I'm becoming worried now as I just got sick a couple weeks ago to which I was getting closer to the end of my 8 weeks of Remicade interval and ever since then my body has been out of whack. I started to...
  4. michelle_dani

    Gastritis? Acid reflux? Who knows? Help!

    Hello, it's officially been over one year since my diagnose of Crohns Disease and almost a year of my intestinal surgery of removing 15 inches of my lower intestine from a stricture! And I'm only 18. I've been doing great on Remicade but ever since Feb I've been having upper pain issues that...
  5. michelle_dani

    Weird pain

    Hello I'm on remicade and have been ever since September of 2015 and was doing fine but now I'm having issues where I think aren't normal to where I can't stand or sit in certain positions for long because of this kinda burning sensation in my lower area of my stomach. I want to know if that's...
  6. michelle_dani

    Any similar symptoms?

    Hello I just had my second remicade infusion since I just got put on it and I've noticed that I'm feeling good the first day and then the day after but by the third day I start to have horrible pain and I get super bloated. I don't know if this is normal from Remicade. I only start to feel...
  7. michelle_dani

    Anyone else have the same problems? Need help

    Hello I just got diagnosed with Crohns in May of this year and my GI doctor did a colonoscopy and endoscopy which confirmed her suspicions and she gave me 40 mg of prednisone for 2 weeks and then taper off by then but then I had an MRI done and it showed I had a fistula and 2 abscesses (not fun)...
Top